# SDR DALA2024062206332

- Difficulty date: June 21, 2024
- Submitted: June 22, 2024
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 90,671 hours, 17,550 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1807 -MISC/DE- CTR HYD SYS QUANTITY DECREASED DURING FLIGHT. QRH C/W AND FLIGHT CONTINUED TO DESTINATION. EMERGENCY DECLARED FOR LONGER RUNWAY. A/C TAXIED TO GATE UNDER OWN POWER. CORRECTIVE ACTION: REPLACED C1 AND C2 ELEC HYD PUMPS. CHECKED FILTERS AND REPLACED ADP FILTER DUE TO DPI EXTENDED. (LP 5632878)
